The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Contemporary Mathematical Analysis
( Vol. 31 NO.3 / (1996))
Mixed Boundary Value Problem for High-Order Quasilinear Degenerate Evolutionary Equations
G. S. Hakobian, R. L. Shakhbagian,
Pages. 2-23
Abstract
Contents 0. Introduction
1. The Operators and Functional Spaces
2. Solvability of the problem (1.1) - (1. 3)
3. An example of the model equation
4. Attractors
5. Construction of lyapunov function
Key words
Mathmatical Subject Classification